# SDR QXEA2011021000134

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RT FS 280 LOWER BULKHEAD HAS CORROSION AT OTBD SECTION OF WEB.  BLENDED CORROSION IAW SRM 53-11-10-201-003-A01 AND 51-26-06-001-001-A01.  BLEND FOUND TO BE WITHIN LIMITS IAW SRM 53-11-10-201-003-A01. ETCHED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-16-001-001-A01.  ALL WORK IAW SRM TASK 53-11-10-201-003-A01.
